MAUDE Adverse Event Report: MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)

MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Model Number 977A260
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id 97715, (b)(4), implanted: (b)(6) 2018, product type: implantable neurostimulator.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer regarding a patient implanted with an implantable neurostimulator for spinal pain.The patient reported that they had a lead revision as the lead pulled out.It was reported that the hcp was not aware of how the lead pulled out or when it pulled out.The patient reported that the surgery was very difficult to place the lead because they have lot of hardware from scoliosis in their back.
 
Additional Manufacturer Narrative
Concomitant medical products: product id: 97715, serial# (b)(4), implanted: (b)(6) 2018, product type: implantable neurostimulator.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received from the patient reported that the lead was still intact.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8515979
Report Number2649622-2019-06349
Device Sequence Number2006249
Product Code GZB
UDI-Device Identifier00643169109391
UDI-Public00643169109391
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2022
Device Model Number977A260
Device Catalogue Number977A260
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2019
Supplement Date Received by Manufacturer04/29/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight89